# SDR SWIA201024639

- Difficulty date: May 28, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 30,089 hours, 44,136 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT FORWARD FIREWALL SKIN IS CRACKED.  (C-CHECK)  REPAIRED PER SRM.
